Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Having spotting after unprotected sex after the last menstruation ended. Period delayed with spotting seen. Is this pregnancy?

Hi there. So, had my period from march 8 to march 15, which is kind of a long period for me, and i also should have started it late february but i understand cycles can change. Well, four days after ending my period, i started having severe cramps as if i was going to start my period again. I kind of ignpred it and went on with my day. The following day, i noticed a brown discharge when i wiped, and every day simce then along with periodic night i woke up to use the restroom and when i wiped, there was red discharge that time. Used bathroom again, and the slightest bit of brown again. What could this be? I had unprotected sex with my fiancee the day i ended my period and i am not on birth control . Should i be worried? Im not able to get into my doctor for over two weeks as they are booked. Could this be a sign of pregnancy?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
The possibility of pregnancy is less in your case if you are having regular periods.
The possible causes for your spotting or brown discharge are:
-Hormonal imbalance
-Post coital tear
So you wait for two more days, if the spotting subsides it is good.
If not you go for physical examination and one ultrasound when you consult your doctor to find out the possible cause for your problem and take treatment accordingly.
Take care.
Answered: Thu, 28 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor